| Catalog Number |
6021-0435 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by claimant's counsel that allegedly the patient underwent left total hip arthroplasty on september 6, 2013 and was implanted with an lfit v40 femoral head and accolade tmzf stem.He underwent revision surgery on (b)(6) 2022, due to alleged head disassociation.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned to the manufacturer.